# SDR DALA2018030401432

- Difficulty date: July 5, 2017
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 96,083 hours, 14,099 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A SMALL CRACK IN THE RT INBD FLAP TRACK FAIRING MID SECTION.  28MM IN LENGTH.   REPAIRED IAW SRM 57-53-70 AND SRM 51-70-17.
